Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 1

 
   

A Note on the New Extended Beta and Gauss Hypergeometric Functions

PP: 139-144
doi:10.18576/amis/120113
Author(s)
Anjali Goswami, Shilpi Jain, Praveen Agarwal, Serkan Araci,
Abstract
A variety of extensions of the classical beta function and the Gauss hypergeometric function 2F1 have been presented and investigated. In this sequel, we aim to give a further extension of the extended beta function, which is used to extend the 2F1 and the confluent hypergeometric function 1F1. Then we investigate to present certain properties and formulas associated with these three extended functions. The results presented here, being very general, are pointed out to be specialized to yield numerous known and new representations and formulas.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved